MathSciNet Relay Station
MathSciNet bibliographic data
MR2452829 14J28 (14G25)
Shimada, Ichiro Transcendental lattices and supersingular reduction lattices of a singular $K3$ surface. Trans. Amer. Math. Soc. 361 (2009), no. 2, 909–949.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement